Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Pain on the left side of womb after d&c due to heart beat loss. Anything wrong ?

Hi there I have a d&c on we d 8/8/2012 due to loss of heart beat ... I was recovering well until last night I develop a pain on the left side of the womb ... If I sleep on the left side the pain will get worse.. If I sleep on the right side the pain is still bearable but there will be still pain .. Is there anyhon wrong
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
some amount of pain will be there after D&C, and also there is possibility of pelvic inflammatory disease(PID) after undergoing D&C,
so your pain may be because of possible inflammation of the tube on left side, if you are having severe pain better consult gynecologist once and get examined to rule out the possibility of PID, if features suggests of presence of that, you can take antibiotic course for treating.
take care.
Answered: Wed, 15 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor